MathSciNet Relay Station
MathSciNet bibliographic data
MR645492 (83j:53060) 53C42 (49F10 53A10 58E12)
Meeks, William W., III; Yau, Shing Tung The existence of embedded minimal surfaces and the problem of uniqueness. Math. Z. 179 (1982), no. 2, 151–168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement